Geometric Analysis and Geometric Topology

[26] Local Calabi-Yau manifolds of type \tilde{A} and open Yau-Zaslow formula via SYZ mirror symmetry

Atsushi Kanazawa Harvard University Siu-Cheong Lau Boston University

Geometric Analysis and Geometric Topology mathscidoc:1605.15003

Journal of Geometry and Physics
[ Download ] [ 2016-05-25 10:19:46 uploaded by scllouis ] [ 1530 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Upper estimates of heat kernels for non-local Dirichlet forms on doubling spaces

Jiaxin Hu Department of Mathematical Sciences, Tsinghua University, Beijing, China Guanhua Liu Department of Mathematical Sciences, Tsinghua University, Beijing, China

Geometric Analysis and Geometric Topology mathscidoc:2111.15001

2021.4
[ Download ] [ 2021-11-25 11:01:31 uploaded by jiaxinhu ] [ 1516 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 1497 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Stochastic completeness for graphs with curvature dimension conditions

Bobo Hua Fudan University Yong Lin Renmin University of China

Combinatorics Geometric Analysis and Geometric Topology mathscidoc:1804.06005

Advances in Mathematics, 306, 279-302, 2017.1
[ Download ] [ 2018-04-03 14:44:47 uploaded by linyong01 ] [ 1454 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Inverse mean curvature flows in the hyperbolic 3-space revisited

Pei-Ken Hung Columbia University Mu-Tao Wang Columbia University

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1608.10016

Calculus of Variations and Partial Differential Equations, 54, (1), 119–126, 2015.9
[ Download ] [ 2016-08-20 14:50:29 uploaded by mutaowang ] [ 1444 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved